# SDR CA020830010

- Difficulty date: July 19, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC2MK2
- Aircraft time: 2,889 hours
- Engine: Wsk PZL3S
- Propeller: Wsk US132000A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 20330160
- Condition: Cracked
- Location: Valve Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ON A 100 HOUR INSPECTION,  NR 2 & 7 CYLINDER HAD VERY LOW COMPRESSION. AFTER REMOVAL OF BOTH CYLINDERS IT WAS NOTICED THAT THE EXHAUST VALVE SEATS WERE CRACKED. THE CYLINDERS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
